# SDR DALA1248430932

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 61,921 hours, 46,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, WEAR WAS FOUND ON FWD SERVICE DOOR FRAME FWD LOWER SECTION BS 172.  REPLACED LOWER SERVICE DOOR FRAME IAW ER/A 506610-14 REV ORIG AND SRM 53-05 FIG 55.
